Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 142, NWS Tulsa, OK

April 26, 2017Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 7:50 AM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 7:50 AM CDT (12:50 UTC)
Expired
Apr 26, 2017, 8:15 AM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:01 AM CDTHAIL 0.88Heavener, OK
Apr 26, 8:01 AM CDTHAIL 0.88Howe, OKDIME TO NICKEL SIZED HAIL IN TOWN. GROUND COVERED IN PEA TO DIME SIZED HAIL JUST SOUTH OF TOWN.
Apr 26, 8:12 AM CDTHAIL 1.75Heavener, OKSEVERAL VEHICLES HAVE BROKEN WINDSHIELDS AND BODY DAMAGE ON THE NORTH SIDE OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS54 KTSA 261250
SVRTSA
ARC131-OKC079-261315-
/O.NEW.KTSA.SV.W.0142.170426T1250Z-170426T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
750 AM CDT WED APR 26 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  Central Le Flore County in southeastern Oklahoma...

* Until 815 AM CDT

* At 750 AM CDT, a severe thunderstorm was located near Lake Wister
  State Park, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Fort Smith...                     Poteau...
  Pocola...                         Heavener...
  Wister...                         Hackett...
  Howe...                           Bonanza...
  Fanshawe...                       Cameron...
  Heavener Runestone State Park...  Lake Wister State Park...
  Rock Island...                    Summerfield...
  Jenson...                         Hodgen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3471 9477 3492 9494 3531 9439 3495 9440
      3495 9441 3493 9445 3482 9445
TIME...MOT...LOC 1250Z 228DEG 50KT 3491 9473 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
675 
WWUS54 KTSA 261316
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
816 AM CDT WED APR 26 2017

ARC131-OKC079-261326-
/O.EXP.KTSA.SV.W.0142.000000T0000Z-170426T1315Z/
Sebastian AR-Le Flore OK-
816 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN AND
CENTRAL LE FLORE COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 100 PM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3471 9477 3492 9494 3531 9439 3495 9440
      3495 9441 3493 9445 3482 9445
TIME...MOT...LOC 1316Z 228DEG 50KT 3514 9442 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 26, 6:33 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Wed Apr 26 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will continue for the next several hours
at the NW Arkansas terminals and KMLC. This is the area that is
along or just ahead of a slow moving cold front. Light showers
and MVFR to occasional IFR ceilings are possible at the NE OK
terminals, with MVFR ceilings persisting for all TAF sites through
at least the first 12 hours of the forecast. Gusty north winds
will accompany the frontal passage.

&&

.PREV DISCUSSION... /Issued 314 AM CDT Wed Apr 26 2017/

DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.

A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.

A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  43  70  56 /  20  10  10  30
FSM   66  44  74  56 /  80  20  10  30
MLC   61  42  74  58 /  80  10  10  10
BVO   56  40  68  51 /  20  10  20  30
FYV   60  41  68  54 /  80  20  10  30
BYV   65  42  68  55 /  90  20  10  30
MKO   59  44  71  56 /  70  10  10  30
MIO   54  39  67  53 /  60  20  10  30
F10   59  44  72  58 /  30  10  10  20
HHW   66  44  75  58 /  70  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ063-
     065>076.

AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
     010-011-019-020-029.

&&

LONG TERM....18
AVIATION...06

CORFIDI
Hazardous weather outlook, Apr 26, 5:18 AM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Wed Apr 26 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Wed Apr 26 2017

...Severe storms and flash flooding possible through early afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Far Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered strong to severe thunderstorms continue this morning
across portions of eastern Oklahoma and western Arkansas ahead of
a slow moving cold front. As a strong upper storm system
approaches from the southwest today, renewed thunderstorm
development is likely, mainly across far eastern Oklahoma and
western Arkansas. The main threat from these storms will be
damaging winds and large hail. There is a limited tornado threat,
mainly across far southeast Oklahoma into western Arkansas, until
the front clears the area, later this afternoon.

Flash flooding is also a major concern. Some locations have
received 1-2 inches of rain from the overnight storms, and soils
are already saturated. Additional rainfall totals are expected to
be in the 1 to 2 inch range across portions of eastern Oklahoma
and western Arkansas. A flash flood watch remains in effect until
1 PM for portions of the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY and TUESDAY...No Hazards.

EXTENDED DISCUSSION...
There may be a brief lull in thunderstorms late Wednesday into
Thursday between weather systems. Additional storms may form
Thursday evening as the next low pressure system approaches.

On Friday, a warm front will move north across central and
eastern Oklahoma and be a focus for strong to severe
thunderstorms. The airmass may remain capped much of the afternoon
on Friday, with the better chance for storms developing by late
afternoon into early evening. Strong deep layer wind shear and
moderate instability will support supercells capable of large
hail, damaging winds and tornadoes across much of the Southern
Plains. Eventually, these late afternoon and evening storms will
form a large complex of storms, with the potential for heavy rain.

Flooding is becoming an increasing concern for this weekend's
upcoming storm system. It now appears that 6-7 inches of rain is
possible for portions of southeast Oklahoma into western Arkansas
with isolated higher amounts. This will cause river flooding as
well as flash flooding.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to follow the latest updates regarding the expected
hazardous weather this week. Get graphical forecasts at
weather.gov/tulsa, and follow NWS Tulsa on Twitter and Facebook.

CORFIDI

In the hours before

Special weather statement, Apr 26, 5:18 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT WED APR 26 2017

OKZ070-072-074-261100-
Haskell OK-Muskogee OK-Sequoyah OK-
518 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...CENTRAL
SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 600 AM CDT...

At 518 AM CDT, a strong thunderstorm was located 3 miles north of
Stigler, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Sallisaw...                       Stigler...
Muldrow...                        Vian...
Gans...                           Marble City...
Tamaha...                         Brushy Lake State Park...
Brushy...                         Kanima...
Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 295 and
318.

A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3542 9454 3535 9472 3536 9475 3536 9477
      3533 9479 3532 9481 3531 9482 3518 9513
      3534 9524 3564 9473 3564 9470
TIME...MOT...LOC 1018Z 239DEG 44KT 3530 9511
Special weather statement, Apr 26, 6:48 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
648 AM CDT WED APR 26 2017

OKZ049-073-075-261230-
Pittsburg OK-Latimer OK-Pushmataha OK-
648 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 730 AM
CDT...

At 648 AM CDT, a strong thunderstorm was located 5 miles north of
Daisy, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Hartshorne...                     Damon...
Higgins...                        Yanush...
Haileyville...                    Sardis...
Gowen...

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.

LAT...LON 3459 9567 3459 9575 3466 9582 3501 9545
      3474 9517 3454 9567
TIME...MOT...LOC 1148Z 235DEG 37KT 3462 9571
Local storm report, Apr 26, 6:50 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     HAIL             11 SE PITTSBURG         34.60N 95.71W
04/26/2017  E0.88 INCH       PITTSBURG          OK   EMERGENCY MNGR

            NICKEL SIZE HAIL 5 MILES NORTH OF DAISY, JUST NORTH OF
            THE PITTSBURG COUNTY LINE.

&&

AEJ
Special weather statement, Apr 26, 7:00 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
700 AM CDT WED APR 26 2017

OKZ072-074-076-261245-
Haskell OK-Sequoyah OK-Le Flore OK-
700 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HASKELL...CENTRAL
SEQUOYAH AND NORTHERN LE FLORE COUNTIES UNTIL 745 AM CDT...

At 700 AM CDT, a strong thunderstorm was located 4 miles west of
McCurtain, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Sallisaw...                       Stigler...
Muldrow...                        Spiro...
Arkoma...                         Keota...
McCurtain...                      Bokoshe...
Gans...                           Brushy...
Mc Curtain...                     Brushy Lake State Park...
Kanima...                         Mc Key...
Cottonwood...                     Milton...

This includes Interstate 40 in Oklahoma between mile markers 300 and
323.

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3506 9500 3506 9504 3522 9516 3561 9475
      3533 9444
TIME...MOT...LOC 1200Z 232DEG 38KT 3515 9505
Special weather statement, Apr 26, 7:35 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
735 AM CDT WED APR 26 2017

OKZ075-076-261300-
Latimer OK-Le Flore OK-
735 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LATIMER AND LE FLORE
COUNTIES UNTIL 800 AM CDT...

At 735 AM CDT, a strong thunderstorm was located 3 miles northeast of
Talimena State Park, moving northeast at 55 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Poteau...                         Heavener...
Wister...                         Howe...
Red Oak...                        Fanshawe...
Talimena State Park...            Bengal...
Heavener Runestone State Park...  Big Cedar...
Lake Wister State Park...         Whitesboro...
Muse...                           Summerfield...
Hodgen...                         Honobia...

A severe thunderstorm watch remains in effect until 100 PM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3468 9494 3468 9501 3494 9511 3505 9492
      3510 9444 3471 9445 3450 9493 3451 9494
TIME...MOT...LOC 1235Z 235DEG 49KT 3483 9492
Local storm report, Apr 26, 7:42 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
742 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
04/26/2017                   WASHINGTON         AR   BROADCAST MEDIA

            NUMEROUS REPORTS OF FLOODING RELAYED VIA SOCIAL MEDIA IN
            THE CITY OF FAYETTEVILLE...INCLUDING FLOODED PARKING LOTS
            AND CITY STREETS.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:35 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington14 hr
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSABenton45 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSACrawford, Washington41 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington42 min
Apr 26, 1:45 AM CDTSevere Thunderstorm WarningTSACarroll30 min
Apr 26, 2:19 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison41 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington2 hr
Apr 26, 7:46 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington3 hr
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 26, 7:57 AM CDTSpecial Weather StatementTSACrawford33 min
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSASebastian31 min
Apr 26, 8:38 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian37 min
Apr 26, 9:05 AM CDTRiver Flood AdvisoryTSACrawford, Franklin36 hr
Apr 26, 10:37 AM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington3 hr
Apr 26, 3:00 PM CDTRiver Flood WarningTSACrawford, Sebastian22 hr
Apr 26, 3:04 PM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan52 hr
Apr 26, 5:13 PM CDTRiver Flood WarningTSACrawford12 hr
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.